NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

护士在什么情况下可以未经患者同意分享保密信息?

  1. A为保护某人免受严重伤害的风险而有必要时
  2. B记者打听一位名人患者的情况时
  3. C只要亲属提出要求
  4. D另一病房的同事好奇时
2.护理学基础困难

脱卸个人防护装备的正确顺序是哪一项?

  1. A手套,然后口罩,然后隔离衣,然后护目装备
  2. B隔离衣,然后口罩,然后手套,然后护目装备
  3. C手套,然后护目装备,然后隔离衣,然后口罩
  4. D护目装备,然后口罩,然后隔离衣,然后手套
3.感染控制与患者安全中等

An infant has had a cleft lip repair. Why are elbow restraints often used?

  1. ATo stop the infant’s hands reaching the mouth while still allowing arm movement
  2. BTo hold the IV line in place during feeds and stop it being pulled out
  3. CTo keep the infant from rolling over in the crib
  4. DTo prevent the infant from sucking a pacifier
4.感染控制与患者安全困难

A handwritten order is hard to read, and the nurse is not sure of the drug name. What should the nurse do?

  1. AAsk a colleague to guess what it says
  2. BChoose the drug that seems most likely from the diagnosis
  3. CContact the prescriber to clarify before giving anything
  4. DHold the drug until the next day without telling anyone
5.优先排序与委派中等

A nursing assistant tells the RN that a patient’s IV pump is alarming. What is the best response?

  1. A“Silence the alarm and I will check it at the end of the shift.”
  2. B“Increase the rate a little so the alarm clears.”
  3. C“Turn the pump off and on again until it stops.”
  4. D“I will come and check the pump and the IV site now.”
6.优先排序与委派困难

A patient in hypovolemic shock is receiving IV fluids. Which finding best shows that the treatment is working?

  1. AA heart rate that keeps rising after each bag of fluid
  2. BUrine output at least 0.5 mL/kg/h and clearer thinking
  3. CCooler, paler skin on the arms and legs
  4. DNew crackles at both lung bases
7.临床护理中等

A patient with sickle cell disease is admitted with a painful crisis. What is a key early nursing priority?

  1. ADelaying pain relief until a diagnosis is confirmed
  2. BRestricting oral fluids
  3. CApplying cold packs to the painful areas
  4. DGiving prompt, effective analgesia
8.临床护理困难

Why should "units" never be abbreviated to "U" or "IU" on an insulin prescription?

  1. APharmacists cannot dispense insulin written that way
  2. BIt changes the type of insulin given
  3. CThe abbreviation is only allowed on prescriptions for children
  4. DThe letters can be misread as a zero, causing a tenfold overdose
9.实验室检查值与电解质中等

A patient on carbamazepine becomes confused and has a headache. Which laboratory result would most likely explain this?

  1. AA low serum sodium
  2. BA low serum magnesium
  3. CA high serum calcium
  4. DA high serum potassium
10.实验室检查值与电解质困难

A patient has fatigue, weight gain and constipation. Results: TSH 24 mIU/L, free T4 low, total cholesterol 285 mg/dL (7.4 mmol/L), sodium 131 mEq/L. What is the best interpretation?

  1. AHyperthyroidism, with suppressed thyroid hormone production
  2. BFamilial hypercholesterolemia, unrelated to the thyroid results
  3. CPrimary hypothyroidism, which can raise lipids and lower sodium
  4. DSecondary hypothyroidism from failure of the pituitary gland
11.药理学中等

A patient uses a salbutamol (albuterol) inhaler and a corticosteroid inhaler at the same time of day. Which order is usually taught?

  1. AUse both in the same breath to save time
  2. BUse the salbutamol first, wait a few minutes, then use the steroid
  3. CThe order does not matter and no waiting is needed
  4. DUse the steroid first, then the salbutamol right after without any gap
12.药理学困难

During an alteplase infusion for acute ischaemic stroke, the patient develops a sudden severe headache and her level of consciousness falls. What is the nurse's first action?

  1. AStop the alteplase infusion and notify the provider urgently
  2. BGive paracetamol for the headache and continue the infusion
  3. CSlow the infusion to half the rate and recheck in 30 minutes
  4. DGive a bolus of heparin to prevent a new clot
13.内外科护理:心血管与呼吸中等

Which investigation is most often used to confirm a pulmonary embolism?

  1. ACT pulmonary angiography
  2. BSputum culture
  3. CPeak flow measurement
  4. DAbdominal ultrasound
14.内外科护理:心血管与呼吸困难

心脏手术后一小时,纵隔引流管引出 350 mL 鲜红色血液,心率正在上升。护士应怎么做?

  1. A夹闭引流管以阻止进一步失血
  2. B每五分钟用力挤捏管路
  3. C记录引流量并继续每小时检查
  4. D立即报告外科团队
15.内外科护理:神经、内分泌与肾脏中等

A kidney transplant recipient asks about travel vaccines. Which statement is correct?

  1. ALive vaccines are usually avoided
  2. BAll vaccines are completely safe after a transplant
  3. COnly live vaccines are effective after a transplant
  4. DVaccines will cause the kidney to be rejected
16.内外科护理:神经、内分泌与肾脏困难

A patient with a head injury now has a blood pressure of 190/70 mmHg, a pulse of 48/min and irregular breathing. How should the nurse interpret this?

  1. ACushing's triad, a late sign of raised intracranial pressure
  2. BHypovolaemic shock from internal bleeding
  3. CA normal stress response to pain, anxiety and the noise of the ward
  4. DNeurogenic shock from a spinal cord injury
17.内外科护理:消化、围手术期与肿瘤中等

How does sucralfate help a peptic ulcer heal?

  1. AIt speeds up emptying of the stomach
  2. BIt kills H. pylori in the stomach lining
  3. CIt blocks histamine receptors on parietal cells
  4. DIt forms a protective coating over the ulcer base
18.内外科护理:消化、围手术期与肿瘤困难

一名患有慢性肾脏病的 74 岁患者术后剧烈疼痛。哪个阿片类药物问题最重要?

  1. A肾功能对阿片类药物的处理没有影响
  2. B吗啡的代谢产物会蓄积,因此可能需要较低剂量或换用其他阿片类药物
  3. C无论疼痛如何,老年人绝不能使用阿片类药物
  4. D吗啡是肾衰竭时最安全的阿片类药物,因此可以随意增加剂量
19.产科护理中等

Two days after a caesarean, a woman feels bloated with gas pains. Which advice is most helpful?

  1. AUse straws to drink fluids
  2. BStay in bed until the pain stops
  3. CWalk around regularly
  4. DDrink fizzy drinks to bring up the gas
20.产科护理困难

A woman with active genital herpes lesions is admitted in early labour with intact membranes. What should the nurse expect?

  1. AA vaginal birth with no special precautions
  2. BRupture of the membranes to speed up labour
  3. CA caesarean birth to reduce the risk of neonatal herpes
  4. DA fetal scalp electrode for close monitoring
21.儿科护理中等

A 13-year-old with scoliosis has been prescribed a brace. Which teaching is most important?

  1. AWear it for the prescribed hours each day, with a thin cotton shirt underneath
  2. BWear it over thick clothing to make it more comfortable
  3. CWear it only at weekends and in the holidays, when it does not interfere with school
  4. DWear it only when the back hurts, then take it off
22.儿科护理困难

Several family members, including the children, have had headaches, nausea and drowsiness all winter. They feel better when away from home. What should the nurse suspect?

  1. AFood poisoning
  2. BMigraine that runs in the family
  3. CCarbon monoxide poisoning
  4. DSeasonal influenza
23.精神科护理中等

A patient lies awake in bed for hours worrying about not sleeping. Which stimulus control advice is correct?

  1. AStay in bed and watch television or use a phone until sleep finally comes
  2. BDo vigorous exercise in the bedroom until tired enough to fall asleep straight away
  3. CIf still awake after about 20 minutes, get up, do something calm and return when sleepy
  4. DLook at the clock often to check how much sleep is being lost
24.精神科护理困难

A man with gambling disorder has lost his savings and has large debts. He tells the nurse, "My family would be better off without me." What should the nurse do?

  1. AChange the subject to his gambling triggers and how to avoid the betting shop
  2. BReassure him that his family will forgive him
  3. CAsk directly about suicidal thoughts and plans, and assess his risk
  4. DFocus only on helping him create a budget
25.护理数学与单位换算中等
13.8075 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 13.8075 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

13.8075 mL
x = mL
26.护理数学与单位换算困难
100 mL/h? L/天1 天 = 24 h1 L = 1000 mL

练习题(虚构数值,不作为临床指导)。 一次维持输液以 100 mL/h 的速度不间断运行。24 小时内输注多少升V?

100 mL/h24 h
V = L
27.剂量计算中等
024681010 mL

一名体重 11 kg 的儿童按 10 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

11 kg10 mg/kg25 mg/mL
V = mL
28.剂量计算困难
10%储备液V₁ = ? mL

你需要用 10%(w/v)储备液配制 500 mL 0.5%(w/v)溶液。 你需要多少容量的储备液 V₁?

C₁ = 10%C₂ = 0.5%V₂ = 500 mL
V₁ = mL
29.静脉输液速度中等
1000 mL60 gtt/mL12 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 12 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL12 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
640 mL剩余? mL/h3 h 剩余

医嘱要求在 6 小时内输入 1000 mL。3 小时后你发现袋中还剩 640 mL,而输液仍须按时完成。 原来的泵速必须提高百分之多少 Δ?

1000 mL / 6 h经过 3 h: 640 mL
Δ = %
31.静脉输液与液体平衡中等
入量出量12 小时班次茶240 mL水300 mL牛奶240 mL冰屑100 mL静脉输液125 mL/h × 12 h静脉抗生素1 × 50 mL尿液325 mL尿液375 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 102 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

102 kg12 h尿液: 325 mL尿液: 375 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL450 mL 已输入120 mL/h06:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 120 mL/h 输注。到 06:00 时已输入 450 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL450 mL 已输入120 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 偶尔潮湿; 活动: 卧床不起; 活动能力: 不受限制; 营养: 可能不足; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 98%吸室内空气,血压 112/68 mmHg,脉搏 82 次/分,清醒,体温 37.5 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 98%空气SBP 112HR 82AT 37.5 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · 为保护某人免受严重伤害的风险而有必要时

为什么是这个答案

在法律要求或患者及他人面临严重伤害风险时,可以未经同意打破保密。只与适当的人分享必要的信息。

答案

A · 为保护某人免受严重伤害的风险而有必要时
2.护理学基础

答案: C · 手套,然后护目装备,然后隔离衣,然后口罩

为什么是这个答案

按照 CDC 的顺序,先脱手套(污染最重),然后摘护目镜或面屏,再脱隔离衣,最后在离开房间后摘口罩或呼吸器;手一旦被污染以及全部结束时都要做手卫生。隔离衣和手套也可以一起脱下。

答案

C · 手套,然后护目装备,然后隔离衣,然后口罩
3.感染控制与患者安全

答案: A · To stop the infant’s hands reaching the mouth while still allowing arm movement

为什么是这个答案

Elbow restraints keep the elbows straight so the infant cannot touch the suture line. They are removed regularly, one at a time, for skin checks and movement under supervision.

答案

A · To stop the infant’s hands reaching the mouth while still allowing arm movement
4.感染控制与患者安全

答案: C · Contact the prescriber to clarify before giving anything

为什么是这个答案

Illegible or unclear orders are clarified directly with the prescriber. The nurse never guesses, and a held dose is reported so treatment is not missed.

答案

C · Contact the prescriber to clarify before giving anything
5.优先排序与委派

答案: D · “I will come and check the pump and the IV site now.”

为什么是这个答案

An alarm may mean an occlusion, air in the line or infiltration. The nurse checks the pump and site; the assistant should not adjust the pump or silence alarms.

答案

D · “I will come and check the pump and the IV site now.”
6.优先排序与委派

答案: B · Urine output at least 0.5 mL/kg/h and clearer thinking

为什么是这个答案

Improving urine output, mental state and heart rate show better tissue perfusion. A rising heart rate and cool skin suggest ongoing shock, and new crackles may mean fluid overload.

答案

B · Urine output at least 0.5 mL/kg/h and clearer thinking
7.临床护理

答案: D · Giving prompt, effective analgesia

为什么是这个答案

A sickle cell crisis needs rapid analgesia, often opioids, within a short target time, plus hydration, oxygen if hypoxic, warmth and monitoring for complications. Cold can trigger more sickling.

答案

D · Giving prompt, effective analgesia
8.临床护理

答案: D · The letters can be misread as a zero, causing a tenfold overdose

为什么是这个答案

"U" can be misread as 0, so "10U" might be read as 100, and "IU" can be mistaken for "IV" or "10". Writing "units" in full is a standard safety rule (ISMP), because insulin errors can cause severe hypoglycaemia.

答案

D · The letters can be misread as a zero, causing a tenfold overdose
9.实验室检查值与电解质

答案: A · A low serum sodium

为什么是这个答案

Carbamazepine (and oxcarbazepine) can cause hyponatremia by increasing the effect of ADH, which can cause confusion, headache and seizures. The drug can also cause serious blood disorders, so the CBC is monitored.核对依据: Syndrome of Inappropriate Antidiuretic Hormone Secretion · StatPearls (NCBI Bookshelf) (2023); Carbamazepine · StatPearls (NCBI Bookshelf) (2023)

答案

A · A low serum sodium
10.实验室检查值与电解质

答案: C · Primary hypothyroidism, which can raise lipids and lower sodium

为什么是这个答案

A high TSH with a low free T4 is primary hypothyroidism. Low thyroid hormone reduces LDL clearance, raising cholesterol, and reduces free water excretion, which can cause hyponatremia. These often improve with levothyroxine.核对依据: Hypothyroidism - Medical Encyclopedia · MedlinePlus (NIH) (2024); TSH (Thyroid-stimulating hormone) Test · MedlinePlus (NIH) (2024); Osmolality blood test - Medical Encyclopedia · MedlinePlus (NIH) (2025)

答案

C · Primary hypothyroidism, which can raise lipids and lower sodium
11.药理学

答案: B · Use the salbutamol first, wait a few minutes, then use the steroid

为什么是这个答案

The bronchodilator opens the airways so that the inhaled steroid can reach further into the lungs. A short wait between the inhalers is usually advised.

答案

B · Use the salbutamol first, wait a few minutes, then use the steroid
12.药理学

答案: A · Stop the alteplase infusion and notify the provider urgently

为什么是这个答案

A sudden headache and neurological decline during thrombolysis suggest intracranial haemorrhage. The infusion is stopped at once and the provider is called for urgent assessment and imaging.

答案

A · Stop the alteplase infusion and notify the provider urgently
13.内外科护理:心血管与呼吸

答案: A · CT pulmonary angiography

为什么是这个答案

CT pulmonary angiography (CTPA) shows filling defects in the pulmonary arteries. It uses iodinated contrast, so renal function and contrast allergy are checked. A ventilation–perfusion (V/Q) scan is an alternative, for example in pregnancy or renal impairment.

答案

A · CT pulmonary angiography
14.内外科护理:心血管与呼吸

答案: D · 立即报告外科团队

为什么是这个答案

引流量超过约 100–200 mL/h(或突然大量新鲜血液),尤其是伴有心动过速或低血压时,可能提示外科出血,需要紧急评估。夹闭管路可能导致心脏压塞。引流突然停止并伴有血压下降,也可能提示压塞。

答案

D · 立即报告外科团队
15.内外科护理:神经、内分泌与肾脏

答案: A · Live vaccines are usually avoided

为什么是这个答案

Live vaccines, such as yellow fever, can cause infection in immunosuppressed patients and are usually avoided. Inactivated vaccines, such as influenza, are recommended, although the response may be weaker.

答案

A · Live vaccines are usually avoided
16.内外科护理:神经、内分泌与肾脏

答案: A · Cushing's triad, a late sign of raised intracranial pressure

为什么是这个答案

Cushing's triad is hypertension with a widening pulse pressure, bradycardia and irregular respiration. It shows that the brainstem is being compressed and herniation may be imminent, so it is an emergency.

答案

A · Cushing's triad, a late sign of raised intracranial pressure
17.内外科护理:消化、围手术期与肿瘤

答案: D · It forms a protective coating over the ulcer base

为什么是这个答案

Sucralfate binds to the ulcer base and forms a barrier against acid and pepsin. It works best on an empty stomach and can reduce the absorption of other drugs, so doses are separated.

答案

D · It forms a protective coating over the ulcer base
18.内外科护理:消化、围手术期与肿瘤

答案: B · 吗啡的代谢产物会蓄积,因此可能需要较低剂量或换用其他阿片类药物

为什么是这个答案

吗啡的活性代谢产物(如吗啡-6-葡萄糖醛酸苷)经肾脏排泄,在肾功能受损时蓄积,引起镇静和呼吸抑制。可在密切监测下使用较低剂量、较长间隔或替代的阿片类药物。高龄会增加敏感性。

答案

B · 吗啡的代谢产物会蓄积,因此可能需要较低剂量或换用其他阿片类药物
19.产科护理

答案: C · Walk around regularly

为什么是这个答案

Early and regular walking stimulates peristalsis and helps relieve gas. Carbonated drinks and straws introduce more air. Walking also reduces the risk of venous thromboembolism.

答案

C · Walk around regularly
20.产科护理

答案: C · A caesarean birth to reduce the risk of neonatal herpes

为什么是这个答案

Active genital lesions or prodromal symptoms at the onset of labour are an indication for caesarean birth because neonatal herpes can be severe. Invasive procedures such as scalp electrodes are avoided.

答案

C · A caesarean birth to reduce the risk of neonatal herpes
21.儿科护理

答案: A · Wear it for the prescribed hours each day, with a thin cotton shirt underneath

为什么是这个答案

A brace can slow curve progression during growth only if it is worn for the prescribed time, often most of the day and night. A thin, seamless cotton layer protects the skin, which is checked daily for redness.

答案

A · Wear it for the prescribed hours each day, with a thin cotton shirt underneath
22.儿科护理

答案: C · Carbon monoxide poisoning

为什么是这个答案

Carbon monoxide from faulty heaters or boilers causes headache, nausea, dizziness and drowsiness that improve away from the source. Pulse oximetry can look falsely normal. Treatment is removal from the source and high-flow oxygen; the appliance must be checked.

答案

C · Carbon monoxide poisoning
23.精神科护理

答案: C · If still awake after about 20 minutes, get up, do something calm and return when sleepy

为什么是这个答案

Stimulus control strengthens the bed as a cue for sleep. Getting up when unable to sleep, using the bed only for sleep and intimacy, and keeping a regular wake time are key parts.

答案

C · If still awake after about 20 minutes, get up, do something calm and return when sleepy
24.精神科护理

答案: C · Ask directly about suicidal thoughts and plans, and assess his risk

为什么是这个答案

Gambling disorder is associated with a raised risk of suicide, especially with debt, shame and hopelessness. The statement is a warning sign that needs direct questions and risk assessment.

答案

C · Ask directly about suicidal thoughts and plans, and assess his risk
25.护理数学与单位换算

答案: x = 13.8 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

13.8075 → 8

只看下一位数字

13.8075 → 0
0 小于或等于 4,所以 8 不变。
后面的数字(75)不考虑:只取整一次,不要逐位取整。

取整

x = 13.8 mL

答案

x = 13.8 mL
26.护理数学与单位换算

答案: V = 2.4 L

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

一天的体积

100 mL/h × 24 h = 2400 mL

以升计

V = 2400/1000 = 2.4 L

答案

V = 2.4 L
27.剂量计算

答案: V = 4.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 10·11 = 110 mg

体积

V = 110/25 = 4.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 4.4 mL
28.剂量计算

答案: V₁ = 25 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

储备液的容量

V₁ = 0.5·500/10 = 25 mL

答案

V₁ = 25 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 1000·60/720 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: Δ = 28 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1000/6 = 166.7 mL/h

新速率

R = 640/3 = 213.3 mL/h

变化百分比

Δ = (213.3 − 166.7)/166.7·100% = 28%

答案

Δ = 28%

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

31.静脉输液与液体平衡

答案: U = 0.57 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

325 + 375 = 700 mL

每千克每小时

U = 700/(102·12) = 0.5719 ≈ 0.57 mL/kg/h

答案

U = 0.57 mL/kg/h
32.静脉输液与液体平衡

答案: t = 4.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 450 = 550 mL

时间

t = 550/120 = 4.583 ≈ 4.6 h

答案

t = 4.6 h

约为 4 h 35 min,所以袋子大约在 10:35 输完。

33.临床评估评分

答案: B = 14

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 偶尔潮湿 → 3
活动: 卧床不起 → 1
活动能力: 不受限制 → 4
营养: 可能不足 → 2
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 2 + 3 + 1 + 4 + 2 + 2 = 14

答案

B = 14
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 98% → 0
吸空气 → 0
SBP 112 mmHg → 0
HR 82/min → 0
清醒 (A) → 0
T 37.5 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 0 + 0 + 0 = 0
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions